# SDR SWIA202055829

- Difficulty date: November 30, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT HAND FLOOR SILL CORRODED, FS305.00 Â€“ FS319.00.   (C-CHECK) RO 2/1/2021   CORROSION ON R/H SILL SPLICE ANGLE FOUND TO BE OUT OF LIMITS.  REF:    CRJ900 SRM 53-00-00-101-001-A01.   REMOVED AND INSTALLED NEW SPLICE ANGLE.  REF:    DWG SH690-32170 REV AD, CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 52-42-13-001-001-A01.  SKY CARD 51-900-1002 COMPLETED.
